MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for samples from two patients tested with the elecsys ft3 iii assay on a cobas 6000 e601 module, serial number (b)(4).The initial results were reported outside of the laboratory and questioned by the physician.Patient 1: the sample initially resulted in an ft3 iii value of 39.18 pmol/l.On (b)(6) 2023, a new sample from the patient resulted in an ft3 iii value of 4.54 pmol/l.Patient 2: the sample initially resulted in an ft3 iii value of 42.21 pmol/l.On (b)(6) 2023, a new sample from the patient resulted in an ft3 iii value of 4.95 pmol/l.
 
Additional Manufacturer Narrative
Quality controls were acceptable and a general reagent problem can be excluded.Instrument performance data is within specifications.Upon review of the alarm trace, an "abnormal probe sucking" alarm was observed near the timepoint of measuring the second patient sample.The investigation did not identify a product problem.The issue is consistent with a preanalytical handling issue.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16600168
Report Number1823260-2023-00935
Device Sequence Number17641345
Product Code CDP
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberFT3 III
Device Catalogue Number09005803190
Device Lot Number623234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown